Discharge and blood in Urine after 4 days of treatment
Hi, I took 1 g of zithromax for Chlamydia and 400 mg of Suprax for Gonorrhea as i had symptoms of the following:
- burn while urination
- smelly urine
- stomach ache, lower back pain & joint pains.
- blood in urine near finishing
- desire to urine more frequently even if it was a little amount
- white discharge
Sent in a urine test 4 days ago but dont get the results until next week. Nurse looked under the microscope after the swab test for gonorrhea but didnt see what she was looking for and diagnosed it as NGU for the time being. I looked online and see that the Zithromax should be able to cure the NGU.
After taking the medicine, I felt better, the discharge and blood was not apparent until today. I see blood and discharge on every occasion of urine.
If it wasnt for the blood i would probably wait it out until the course of 7 days... Anyone know what this is and should i ask the obvious question to go see the dr right away?
start drinking lots of extra water to flush things out. I wouldn't follow up on this until monday to be honest because you've already been treated for the usual suspects. If you get increased pain give your doctor a call.
An update to this condition....
7 days after taking the meds I continued the following symptoms:
- burn right after urinating.
- if dehydrated i would see drips of blood after urinating.
- continued pressure to urinate more frequently than usual
- no discharge
I was away for 5 days for work and saw my Dr. when I returned. On top of this I came down with a Sinus cold which has nothing to do with this.
Dr. prescribed Doxycyline hyclate 100 mg twice a day for 7 days. At this point it could have been a bladder infection and may have spread to the prostate.
We tested urine and blood again for a few things. Results were normal except for bacterial infection. A day later the cultures came in and it appears that I am antibiotic resistant to many. We dropped the Doxycycline hydclate and prescribed ciprfloxacin hydrocloride 500 mg twice a day for 7. My symptoms have definitely regressed but i guess i continue to take these for the course.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.